Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Knee pain, taken compound ointment, cortizone injection, naproxyn 500mg, MRI showed chondromalacia

Hi. I have had terrible knee pain since December of last year. Had a compound ointment given to me which did nothing for the pain. Had an cortizone injection which helped for 2 months. Pain came back. Was given Naproxyn 500mg 2x a day; did nothing for the pain. Had another cortizone injection which did nothing for the pain. Had an MRI done and it showed some chondromalacia. Have had pain up until 2 weeks ago when the weather became warmer. Don t have much pain right now at all. Was wondering does the weather have any affect on chodromalacia?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
yes the weather definitely affects symptoms in patients who have joint problems. we think it is related to atmospheric pressure which drops in cold damp conditions and increases in the warm dry ones. if yor pain has improved then I would not seek any further treatment unless it worsens again.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor